# SDR GLBA20081008088

- Difficulty date: October 8, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,409 hours, 42,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A MAJOR REPAIR AT THE RIGHT DV WINDOW FORWARD POST DOES NOT CONFORM TO GIVEN DOCUMENTATION.  ** SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON COMPLETION OF THE REPAIR **
